# SDR AALA200800888

- Difficulty date: April 9, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N430AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49342
- Aircraft time: 62,955 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 89512
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHTS AT CAT WALK INOPERATIVE.  REPLACED BATTERY PACK AT AFT LAVATORY FOR EMERGENCY LIGHTS AT CAT WALK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
